# SDR ASAA2020032532538

- Difficulty date: March 9, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240U33
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT IS CRACKED STA 540 BETWEEN BL 0 AND LBL 24. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW B737 800 SRM 51 40 02 0G 0.
